MathSciNet Relay Station
MathSciNet bibliographic data
MR2592717 35R10 (35B35 35K57 92D25)
Lin, Chi-Kun; Mei, Ming On travelling wavefronts of Nicholson's blowflies equation with diffusion. Proc. Roy. Soc. Edinburgh Sect. A 140 (2010), no. 1, 135–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement